# SDR COEA2017053036923

- Difficulty date: May 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SURROUNDING AFT CARGO DOOR HAS DENT FROM CONTACT WITH SECOND FROM BOTTOM FORWARD SHOOT BOLT.  REPAIR IAW EO 42R25100-02.
